# SDR ASAA2016121519069

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 5,483 hours, 1,806 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 78472002 FOUND ALL 24 SHIMS ON NR 2 ENG WORN. GROUNDED - YES. REPLACED ALL 24 SHIMS ON NR 2 ENG REF TASK CARD 78472002.
